# SDR CHQA20000032

- Difficulty date: September 13, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N845JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 769
- Aircraft time: 24,682 hours, 32,176 cycles
- Engine: Garrtt TPE33110U
- Propeller: Rotol R333482F12
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: ACM26810
- Condition: Lack Of Lube
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CAPTAIN REPORTED THE RIGHT BRAKE PEDAL HAD NO PRESSURE DURING TAXI.  MAINTENANCE INSPECTED THE SYSTEM AND FOUND THE MASTER CYLINDER NEEDED SERVICING.  THE MASTER CYLINDER WAS SERVICED, SYSTEM BLED, WITH ALL INDICATIONS NORMAL.
